# SDR DALA2016102807898

- Difficulty date: May 11, 2015
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 41,699 hours, 26,397 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLAP HINGE FORWARD FITTING XRS 264, LEFT WING. REPLACED THE FITTING.
